# SDR UPS01836061

- Difficulty date: June 12, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING FLIGHT CONTROL CHECK ELEVATOR EXHIBITED NON-UNIFORM MOVEMENT WHICH RELEASED FROM FORWARD POSITION AS YOKE TRAVELED FROM ITS MOST FWD POSITION AFT STOP AFT IT STOPPED ITS TRAVEL FOR 1-2 SECONDS FROM CONTINUED TO NORMAL POSITION  *S/D*  LUBED CONTROL COLUMN AREA AND ELEVATOR CONTROL SYSTEM.  PERFORMED INSPECTION/CHECK OF ELEVATOR AND TAB ASSY.  OPS CHECKS GOOD.
